# SDR DALA2017071005398

- Difficulty date: July 9, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,990 hours, 22,699 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE RIGHT FRAME FREE FLANGE DENTED AT BS 727H BETWEEN STRINGERS 23R AND 24R.  MAINTENANCE  REPAIRED THE FRAME IAW ERA 559851-14, REV ORIGINAL, AND PRI ER/A 559851-14, REV 0.
